# SDR DXTA2024062512162

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 5,076 hours, 3,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT CLOSE. IT CLOSES EXCEPT FOR THE LAST 2 INCHES.    CONFIRMED DOOR WOULD ONLY CLOSE TO 2 INS, FROM FLUSH. ACCESSED, CONTINUED TO TRY & CLOSE & DOOR WOULD PROGRESSIVLE GET WORSE WITH EACH TRY MEANING WOULD CLOSE LESS & LESS.  ON FURTHER INVESTIGATION FOUND DOOR HANDLE WELDMENT WAS CRACKED ALL THE WAY AROUND ALLOWING STRUT MECH TO UNDER ROTATE WITH THE DOOR OPEN. REMOVED STRUT & CONFIRMED DOOR WOULD COSE MANUALLY.   REMOVED DOOR HAND RAIL ASSY & DIS-ASSEMBELED WLEDMENT FROM THE ASSY. ASSEMBLED HAND RAIL ASSY WITH THE NEW WELDMENT & NEW HARDWARE. REINSTALLED HAND RAIL ASSY. REMOVED STRUT & INSTALLED A NEW STRUT. COMPLETED OPS CHECKS OF THE DOOR WITH NO FAULTS. WORK DONE IAW AMM 52-10-40.
